# SDR ASOA2014111711687

- Difficulty date: October 31, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,682 hours, 11,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SB 670BA-52-033 DISCOVERED BRACKED CRACKED.  R & R BRACKET IAW DWG CC 670-38625 & SRM 51-42-10-001-001-A01.
